# SDR ASAA2018030623772

- Difficulty date: March 6, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 37,890 hours, 11,646 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 102AH2AG
- Condition: Failed
- Location: Tat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER NR 2 ENGINE START,  AMBER TEMP PROBE ILLUMINATED.  ACFT GROUNDED.  REPLACED THE TAT PROBE. OP CHECKED NORMAL IAW FIM 30-31 / 810, AMM 34-21-06-00-801, & AMM 34-21-06-400-801.
